# SDR UIEA200800289

- Difficulty date: August 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING LANDING GEAR INBOARD STRUT DOOR EXTERIOR SURFACE AND EXISTING DOUBLER CRACKED.  REPAIRED IAW SRM 51-40-24 FIGURE 1&2, DETAILS OF WORK KEPT AT ATLAS ENGINEERING ORDER EO4752A149.  (S)
